# SDR DXTA2022070565180

- Difficulty date: July 2, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N542QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0091
- Aircraft time: 5,010 hours, 3,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG LIGHT SWITCH: ON PREFLIGHT, FOUND EMERGENCY LIGHTS SWITCH IN THE ON POSITION. EMER LIGHTS WILL NOT ILLUMINATE IN THE ON POSITION. MOST ASSOCIATED EMER LIGHTS ILLUMINATE IN THE ARM POSITION. "CORRECTIVE ACTION" REMOVED POS #1 EMERGENCY LIGHTING BATTERY PACK PN CBS28-1 SN 005404. INSTALLED CUSTOMER SUPPLIED REPAIRED EMER LIGHTING BATTERY PACK PN CBS28-1 SN 326M INSTALLED PREVIOUSLY REMOVED FLOOR PANEL 131BTC AND ALL OTHER REMOVED COMPONENTS IN COCKPIT. WORK ACCOMPLISHED IAW CE680A AMM 33-50-06
